# SDR DALA14012823709

- Difficulty date: February 24, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 46,394 hours, 19,004 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Grounding Strap
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EXTERIOR EMERGENCY LIGHTING SYS AT R2 SERVICE DOOR INOPERATIVE. MAINTENANCE REPLACED GD3810DC GROUND BLOCK. ALL EMERGENCY LIGHTS, OPS OK.
